# SDR P5CA9600054

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HAND SIDE SKIN NS 180 LOWER CORNER CRACKED ON INTERIOR SIDE.  NEW STRAP FIRE SHIELD MANUFACTURED AND INSTALLED IAW SRM 54-12-02.
